# SDR PLGA990124D

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745BA
- Make and model: Saab SF340A
- Aircraft serial: 340A111
- Engine: Ge CT75A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 7086M60G11
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 6408 - CREW REPORTED LEFT ENGINE OPERATION ERRATIC.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE ECU.  A/C RETURNED TO SERVICE.  (M)
